# SDR P5CA9600852

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod Ends
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS ARE EXTREMELY SLOW AND HARD TO MOVE, HANDLE IS SPRINGY AT FLAPS 25, 30  AND FULL UP.  RIG CHECKED FLAP CONTROL CABLES, COMPLETED TENSION CHECK, FOUND ROD ENDS BINDING ON FLAP POWER PACKAGE, CLEANED AND LUBRICATED ROD ENDS AND ALL VISABLE CABLE RUNS AND PULLEYS OPERATIONAL CHECK GOOD PER MAINTENANCE MANUAL 27-51-00.
